TARU PUBLICATIONS
 Journal of Statistics and Management Systems cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0014·ISSN (Print): 0972-0510

Monthly Journal: Publishes peer-reviewed aticles on theoretical and applied statistics and management systems, expoloring industrial statistics, actuarial and decision sciences.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Special Issue on Advancements in Mathematics and Optimization Techniques in Technology and Business

* , ,

* Corresponding author · click or hover a name for details

pp. i–viiVol. 27Issue 2March 2024DOI: 10.47974/JSMS-27-2-ForewordXML
Published Online:
30 Mar 2024
Article type:
Research Article
Language:
EN
Article no.:
JSMS-27-2-Foreword
Pages:
i–vii

Abstract

In today’s rapidly evolving landscape of technology and business, the synergy between Mathematics, Optimization Techniques, and Innovation has never been more critical than now. Mathematics is the backbone of many cutting-edge technologies, providing the theoretical foundation upon which optimization techniques can be applied to solve complex problems efficiently. From algorithmic trading in finance to supply chain management in logistics, the integration of mathematical principles and optimization methodologies is driving unprecedented advancements across various industries.
Views: 166Downloads: 110Citations: 0